The Stacks Project


Bibliography item: olsson_deformation

authorOlsson, Martin Christian
titleDeformation theory of representable morphisms of algebraic stacks
year2006
typearticle
issn0025-5874
journalMath. Z.
number1
volume253
pages25–62
codenMAZEAX
fjournalMathematische Zeitschrift

BibTeX code

You can use the following code to cite this item yourself.

@article{olsson_deformation,
  author = {Olsson, Martin Christian},
  title = {Deformation theory of representable morphisms of algebraic stacks},
  year = {2006},
  issn = {0025-5874},
  journal = {Math. Z.},
  number = {1},
  volume = {253},
  pages = {25--62},
  coden = {MAZEAX},
  fjournal = {Mathematische Zeitschrift},
}